Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On Dr Batra's hair loss treatment, have decreased libido. Could the treatment be causing this?

Hi, I am going thru Dr Batra s treatment for hair loss for more than a year. for last few months I feel that my libido has diminished a bit. I asked the doctor if this treatment causes so, doctor doesn t agree and advised to continue with the treatment but I dont want to ruin myself for few extra strands of hair. Pl advise. My mail id is YYYY@YYYY
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi in androgenic alopecia hormonal treatment is given to convert inactive testosterone to active testosterone. to make hair to grow .these hormonal preparations can cause loss of libido .the main treatment in this condition is use of finax and minoxidill lotion or gel ,both of these causes loss of libido but it is reversible.the doctors in dr .batra s may not agree that they are using this drugs.the real conten in their medicines will be the same as these are the only two drugs which works in growing of hair in this condition
Answered: Sun, 8 Sep 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
all the medicines have side effects
even in homeopathy medicine there can be side effects
it depends on body and immune system if low any thing can react at any organ with any system causing problem
there are chances of the side effect of medicins used for hair growth
Answered: Mon, 9 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor